# SDR ABXR201109300041

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 80,471 hours, 20,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 114T293815
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW LT STA 287 CHORD CRACKED APPROX 11" FROM TOP OF CHORD.  REPAIRED CHORD AT STA 287 LT IAW SRM.
